# SDR YENA20160401275

- Difficulty date: April 1, 2016
- Submitted: April 5, 2016
- Operation: Air carrier
- Aircraft: N641JB
- Make and model: Airbus A320-232
- Aircraft serial: 2848
- Aircraft time: 40,496 hours, 13,728 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: GE1810
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE, IT WAS DISCOVERED THAT THE LT OVERWING FWD EMERGENCY LIGHT WAS INOPERATIVE.  R & R LT OVERWING EMERGENCY LIGHT LAMPS IAW AMM 33-51-11 PB401.  REF NR 747N294.  OPS CHECKS GOOD IAW AMM 33-51-00-710-004-A.  LIGHT NOW OPERATING.
